Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 349, Number 10

All articles in this issue are freely accessible.

Asymptotic prime-power divisibility of binomial, generalized binomial, and multinomial coefficients
John M. Holte.
Trans. Amer. Math. Soc. 349 (1997), 3837-3873
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389778
Incompressible reacting flows
Joel D. Avrin.
Trans. Amer. Math. Soc. 349 (1997), 3875-3892
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422594
Spherical classes and the algebraic transfer
Nguyen H. V. Hu'ng.
Trans. Amer. Math. Soc. 349 (1997), 3893-3910
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1433119
Degenerate parabolic equations with initial data measures
Daniele Andreucci.
Trans. Amer. Math. Soc. 349 (1997), 3911-3923
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1333384
Two Decompositions in Topological Combinatorics with Applications to Matroid Complexes
Manoj K. Chari.
Trans. Amer. Math. Soc. 349 (1997), 3925-3943
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422892
Shellable nonpure complexes and posets. II
Anders Björner and Michelle L. Wachs.
Trans. Amer. Math. Soc. 349 (1997), 3945-3975
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401765
The Wills conjecture
Noah Samuel Brannen.
Trans. Amer. Math. Soc. 349 (1997), 3977-3987
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1373630
Monge-Ampère equations relative to a Riemannian metric
A. Atallah and C. Zuily.
Trans. Amer. Math. Soc. 349 (1997), 3989-4006
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1433109
Four-Manifolds With Surface Fundamental Groups
Alberto Cavicchioli, Friedrich Hegenbarth and Dusan Repovs.
Trans. Amer. Math. Soc. 349 (1997), 4007-4019
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376542
Graded Lie Algebras of Maximal Class
A. Caranti, S. Mattarei and M. F. Newman.
Trans. Amer. Math. Soc. 349 (1997), 4021-4051
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443190
A hypergeometric function approach to the persistence problem of single sine-Gordon breathers
Jochen Denzler.
Trans. Amer. Math. Soc. 349 (1997), 4053-4083
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422601
The Szego curve, zero distribution and weighted approximation
Igor E. Pritsker and Richard S. Varga.
Trans. Amer. Math. Soc. 349 (1997), 4085-4105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1407500
Asymptotic analysis for linear difference equations
Katsunori Iwasaki.
Trans. Amer. Math. Soc. 349 (1997), 4107-4142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401775
On the convergence of $∑c_{n}f(nx)$ and the Lip 1/2 class
István Berkes.
Trans. Amer. Math. Soc. 349 (1997), 4143-4158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401764
Equilibria of set-valued maps on nonconvex domains
H. Ben-El-Mechaiekh and W. Kryszewski.
Trans. Amer. Math. Soc. 349 (1997), 4159-4179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401763
On the conjecture of Birch and Swinnerton-Dyer
Cristian D. Gonzalez-Avilés.
Trans. Amer. Math. Soc. 349 (1997), 4181-4200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1390036
Hamiltonian torus actions on symplectic orbifolds and toric varieties
Eugene Lerman and Susan Tolman.
Trans. Amer. Math. Soc. 349 (1997), 4201-4230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401525
Existence of positive solutions for some problems with nonlinear diffusion
A. Cañada, P. Drábek and J. L. Gámez.
Trans. Amer. Math. Soc. 349 (1997), 4231-4249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422596
Tame Combings of Groups
Michael L. Mihalik and Steven T. Tschantz.
Trans. Amer. Math. Soc. 349 (1997), 4251-4264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1390045